# SDR 2005FA0000236

- Difficulty date: October 21, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N160WA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC399
- Engine: Garrtt TPE331*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLUORESCENT PENETRANT INSPECTION OF (CARGO DOOR FRAME LOWER END FORE AND AFT NEAR BAYONET PIN). (FC STUN-M00-2-1-1) A CRACK OF APPROXIMATELY 0.250 INCH WAS DETECTED.  THE PROBABLE CAUSE IS SERVICE INDUCED FATIGUE CRACKING.  AREA OF CONCERN HAS ALREADY BEEN REINFORCED WITH DOUBLER PLATE AND ADDITIONAL RIVETS.  STOP HOLE WILL BE DRILLED AT CRACK END TO PREVENT FURTHER LENGTHENING.
